|getting off effexor
Jan 6, 2011
when does your body quit feeling bad when not taking drug?
| Response from Dr. Fawcett
Effexor is an anti-depressant that must be gradually tapered, that is, the dosage must be slowly reduced so that your body can adjust. If you stop using the drug too quickly you can experience not only mood problems but also feelings of nausea, aches and pains, an even a strange sensation that some people call "brain shivers." Work out a dosage timetable with your doctor to be certain you come off the drug safely and comfortably.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
- Tingling In Fingers After Fingering Worried I Have HIV
- Does Abnormal Vaginal Bleeding Mean I Have An Std?
- Had Hepatitis B Vaccine Can You Still Get Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.